# SDR USAA2011071900007

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 50,360 hours, 18,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 0541
- Condition: Low Pressure
- Location: L2 Door
- Part time: 50,360 hours, 18,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR BOTTLE NEEDS SERVICE.  MAINTENANCE SERVICED L-2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10.
